# SDR ASAA2016042816664

- Difficulty date: April 28, 2016
- Submitted: May 10, 2016
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 35,825 hours, 10,678 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 143A750027
- Condition: Gouged
- Location: Bs 496
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY CARGO TRACK FITTING GOUGED AT LBL18 BS 500+4.  ACFT GROUNDED. CHECKED LIMITS & FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53, FIG 103, SHEETS 1.  REMOVED DAMAGE IAW FIG 103, SHEET 6K. ALODINED IAW SRM 51-20-01 PRIMED IAW AMM 51-21-73.
